MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAB
Medical Device Problem Codes Mechanical Problem (1384); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that the insulin pump had motor error.The customer¿s blood glucose level was 137 mg/dl at the time of the incident.Customer stated they were not able to rewind insulin pump due to insulin pump error alarm.Customer stated drive support cap appears normal.Troubleshooting was performed.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan per health care professional instructions.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the rewind, basic occlusion, prime or a33 and displacement test.Device received with stuck motor error alarm loop during bolus delivery.The motor was tested outside of the device and passed.The motor may have had and intermittent failure that was not detected during our testing.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9584827
Report Number3004209178-2020-55143
Device Sequence Number19734039
Product Code OYC
UDI-Device Identifier00643169933132
UDI-Public(01)00643169933132
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAB
Device Catalogue NumberMMT-723LNAB
Device Lot NumberA6723LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight203